MathSciNet Relay Station
MathSciNet bibliographic data
MR1111196 58G32 (46G12 60H07)
Kusuoka, Shigeo Analysis on Wiener spaces. I. Nonlinear maps. J. Funct. Anal. 98 (1991), no. 1, 122–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement